×

Exact solutions of a high-order nonlinear wave equation of Korteweg-de Vries type under newly solvable conditions. (English) Zbl 1474.35568

Summary: By using the integral bifurcation method together with factoring technique, we study a water wave model, a high-order nonlinear wave equation of KdV type under some newly solvable conditions. Based on our previous research works, some exact traveling wave solutions such as broken-soliton solutions, periodic wave solutions of blow-up type, smooth solitary wave solutions, and nonsmooth peakon solutions within more extensive parameter ranges are obtained. In particular, a series of smooth solitary wave solutions and nonsmooth peakon solutions are obtained. In order to show the properties of these exact solutions visually, we plot the graphs of some representative traveling wave solutions.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35C07 Traveling wave solutions
35C08 Soliton solutions
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Fokas, A. S., On a class of physically important integrable equations, Physica D, 87, 1-4, 145-150 (1995) · Zbl 1194.35363 · doi:10.1016/0167-2789(95)00133-O
[2] Tzirtzilakis, E.; Marinakis, V.; Apokis, C.; Bountis, T., Soliton-like solutions of higher order wave equations of the Korteweg-de Vries type, Journal of Mathematical Physics, 43, 12, 6151-6165 (2002) · Zbl 1060.35127 · doi:10.1063/1.1514387
[3] Tzirtzilakis, E.; Xenos, M.; Marinakis, V.; Bountis, T. C., Interactions and stability of solitary waves in shallow water, Chaos, Solitons & Fractals, 14, 1, 87-95 (2002) · Zbl 1068.76011 · doi:10.1016/S0960-0779(01)00211-9
[4] Li, J.; Rui, W.; Long, Y.; He, B., Travelling wave solutions for higher-order wave equations of KdV type. III, Mathematical Biosciences and Engineering, 3, 1, 125-135 (2006) · Zbl 1136.35449 · doi:10.3934/mbe.2006.3.125
[5] Rui, W.; Long, Y.; He, B., Some new travelling wave solutions with singular or nonsingular character for the higher order wave equation of KdV type (III), Nonlinear Analysis: Theory, Methods & Applications, 70, 11, 3816-3828 (2009) · Zbl 1167.34006 · doi:10.1016/j.na.2008.07.040
[6] Fuchssteiner, B.; Fokas, A. S., Symplectic structures, their Bäcklund transformations and hereditary symmetries, Physica D, 4, 1, 47-66 (1981/82) · Zbl 1194.37114 · doi:10.1016/0167-2789(81)90004-X
[7] Camassa, R.; Holm, D. D., An integrable shallow water equation with peaked solitons, Physical Review Letters, 71, 11, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[8] Wu, X.; Rui, W.; Hong, X., A generalized KdV equation of neglecting the highest-order infinitesimal term and its exact traveling wave solutions, Abstract and Applied Analysis, 2013 (2013) · Zbl 1291.35316 · doi:10.1155/2013/656297
[9] Li, J.; Wu, J.; Zhu, H., Traveling waves for an integrable higher order KdV type wave equations, International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 16, 8, 2235-2260 (2006) · Zbl 1192.37100 · doi:10.1142/S0218127406016033
[10] Li, J.-b., Dynamical understanding of loop soliton solution for several nonlinear wave equations, Science in China A, 50, 6, 773-785 (2007) · Zbl 1139.35076 · doi:10.1007/s11425-007-0039-y
[11] Khuri, S. A., Soliton and periodic solutions for higher order wave equations of KdV type. I, Chaos, Solitons & Fractals, 26, 1, 25-32 (2005) · Zbl 1070.35062 · doi:10.1016/j.chaos.2004.12.027
[12] Long, Y.; Rui, W.; He, B., Travelling wave solutions for a higher order wave equations of KdV type. I, Chaos, Solitons & Fractals, 23, 2, 469-475 (2005) · Zbl 1069.35075 · doi:10.1016/j.chaos.2004.04.027
[13] Marinakis, V., Integrable third order equations of the KdV type, Journal of Mathematical Sciences, 5, 2, 317-332 (2010) · Zbl 1205.35266
[14] Marinakis, V., Higher-order equations of the KdV type are integrable, Advances in Mathematical Physics, 2010 (2010) · Zbl 1206.35220 · doi:10.1155/2010/329586
[15] Gandarias, M.; Bruzon, M. S., Conservation laws for a third order equation by using free software MAXIMA, Recent Researches in Engineering Education and Software Engineering, 48-51 (2012), WSEAS Press
[16] Li, X.; Wang, M., A sub-ODE method for finding exact solutions of a generalized KdV-mKdV equation with high-order nonlinear terms, Physics Letters A, 361, 1-2, 115-118 (2007) · Zbl 1170.35085 · doi:10.1016/j.physleta.2006.09.022
[17] Wazwaz, A.-M., New sets of solitary wave solutions to the KdV, mKdV, and the generalized KdV equations, Communications in Nonlinear Science and Numerical Simulation, 13, 2, 331-339 (2008) · Zbl 1131.35385 · doi:10.1016/j.cnsns.2006.03.013
[18] Kumar, R. R.; Chong, K. T.; Park, J. H., Exact null controllability of KdV-Burgers equation with memory effect systems, Abstract and Applied Analysis, 2012 (2012) · Zbl 1256.49008 · doi:10.1155/2012/531659
[19] Zhang, W.; Li, X., Approximate damped oscillatory solutions for generalized KdV-Burgers equation and their error estimates, Abstract and Applied Analysis, 2011 (2011) · Zbl 1228.35211 · doi:10.1155/2011/807860
[20] Kim, J.-M.; Chun, C., New exact solutions to the KdV-Burgers-Kuramoto equation with the Exp-function method, Abstract and Applied Analysis, 2012 (2012) · Zbl 1242.65270 · doi:10.1155/2012/892420
[21] Rui, W.; He, B.; Long, Y.; Chen, C., The integral bifurcation method and its application for solving a family of third-order dispersive PDEs, Nonlinear Analysis: Theory, Methods & Applications, 69, 4, 1256-1267 (2008) · Zbl 1144.35461 · doi:10.1016/j.na.2007.06.027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.